MathSciNet Relay Station
MathSciNet bibliographic data
MR1169084 (93k:57035) 57M60 (57M50 57N10)
Wang, Shi Cheng $3$-manifolds which admit finite group actions. Trans. Amer. Math. Soc. 339 (1993), no. 1, 191–203.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement